# SDR UALA2012102506124

- Difficulty date: October 24, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,978 hours, 22,887 cycles
- Engine: Pwa PW2037
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Monitor
- Part number: 367027019
- Part serial: 636
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC SYSTEM 'RSVR' LIGHT INOPERATIVE.  NEED MORE TROUBLESHOOTING. INF- :383-23 CRW REPORT NORMAL OPS OF HYD SYSTEM PRESS INDICATION, AND AFTER ENGINE START THE RTT HYD RSVR PRESS EICAS MSG WAS NOT DISPLAYED.  THIS ITEM CREATED AS PART OF DF695.  REPLACED MONITOR UNIT SEQ# 9782007.
